Overpartition pairs
Annales de l'Institut Fourier, Volume 56 (2006) no. 3, p. 781-794

An overpartition pair is a combinatorial object associated with the q-Gauss identity and the 1 ψ 1 summation. In this paper, we prove identities for certain restricted overpartition pairs using Andrews’ theory of recurrences for well-poised basic hypergeometric series and the theory of Bailey chains.

Une paire de surpartitions est un objet combinatoire lié à l’identité q-Gauss et la somme  1 ψ 1 . Nous prouvons ici des identités pour certaines paires de surpartitions en utilisant la théorie des récurrences pour les séries basiques hypergéométriques (d’après Andrews) ainsi que la théorie des chaînes de Bailey.

DOI : https://doi.org/10.5802/aif.2199
Classification:  11P81,  33D15
Keywords: Partitions, overpartitions, basic hypergeometric series, Bailey chains
@article{AIF_2006__56_3_781_0,
     author = {Lovejoy, Jeremy},
     title = {Overpartition pairs},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {3},
     year = {2006},
     pages = {781-794},
     doi = {10.5802/aif.2199},
     mrnumber = {2244229},
     zbl = {1147.11061},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2006__56_3_781_0}
}
Lovejoy, Jeremy. Overpartition pairs. Annales de l'Institut Fourier, Volume 56 (2006) no. 3, pp. 781-794. doi : 10.5802/aif.2199. http://www.numdam.org/item/AIF_2006__56_3_781_0/

[1] Andrews, G. E. On q-difference equations for certain well-poised basic hypergeometric series, Quart. J. Math., Tome 19 (1968), pp. 433-447 | Article | MR 237831 | Zbl 0165.08202

[2] Andrews, G. E. Partitions and Durfee dissection, Amer. J. Math., Tome 101 (1979), pp. 735-742 | Article | MR 533197 | Zbl 0409.10006

[3] Andrews, G. E.; Dyson, F. J.; Hickerson, D. Partitions and indefinite quadratic forms, Invent. Math., Tome 91 (1988), pp. 391-407 | Article | MR 928489 | Zbl 0642.10012

[4] Andrews, G.E. q-series: their development and application in analysis, number theory, combinatorics, physics, and computer algebra, CBMS, American Mathematical Society, Tome 66 (1984) | MR 858826 | Zbl 0594.33001

[5] Bessenrodt, C.; Pak, I. Partition congruences by involutions, Eur. J. Comb., Tome 25 (2004), pp. 1139-1149 | Article | MR 2095475 | Zbl 1068.11067

[6] Brenti, F. Determinants of super-Schur functions, lattice paths, and dotted plane partitions, Adv. Math., Tome 98 (1993), pp. 27-64 | Article | MR 1212626 | Zbl 0796.05090

[7] Bressoud, D. M. A generalization of the Rogers-Ramanujan identities for all moduli, J. Combin. Theory Ser.A, Tome 27 (1979), pp. 64-68 | Article | MR 541344 | Zbl 0416.10009

[8] Corson, D.; Favero, D.; Liesinger, K.; Zubairy, S. Characters and q-series in (2), J. Number Theory, Tome 107 (2004), pp. 392-405 | Article | MR 2072397 | Zbl 1056.11056

[9] Corteel, S. Particle seas and basic hypergeometric series, Adv. Appl. Math., Tome 31 (2003), pp. 199-214 | Article | MR 1985829 | Zbl 1050.33010

[10] Corteel, S.; Hitczenko, P. Multiplicity and number of parts in overpartitions, Ann. Comb., Tome 8 (2004), pp. 287-301 | Article | MR 2161639 | Zbl 1052.05011

[11] Corteel, S.; Lovejoy, J. Frobenius partitions and the combinatorics of Ramanujan’s 1 ψ 1 summation, J. Combin. Theory Ser.A, Tome 97 (2002), pp. 177-183 | Article | MR 1879133 | Zbl 0998.11050

[12] Corteel, S.; Lovejoy, J. Overpartitions, Trans. Amer. Math. Soc., Tome 356 (2004), pp. 1623-1635 | Article | MR 2034322 | Zbl 1040.11072

[13] Desrosiers, P.; Lapointe, L.; Mathieu, P. Jack polynomials in superspace, Commun. Math. Phys., Tome 242 (2003), pp. 331-360 | MR 2018276 | Zbl 1078.81033

[14] Fortin, J-F.; Jacob, P.; Mathieu, P. Generating function for K-restricted jagged partitions (Preprint)

[15] Fortin, J-F.; Jacob, P.; Mathieu, P. Jagged partitions (Preprint)

[16] Gasper, G.; Rahman, M. Basic Hypergeometric Series, Cambridge University Press, Cambridge (1990) | MR 1052153 | Zbl 0695.33001

[17] Kang, S-J.; Kwon, J-H. Crystal bases of the Fock space representations and string functions, J. Algebra, Tome 280 (2004), pp. 313-349 | Article | MR 2081935 | Zbl 02196705

[18] Lovejoy, J. Gordon’s theorem for overparitions, J. Combin. Theory Ser.A, Tome 103 (2003), pp. 393-401 | Article | Zbl 1065.11083

[19] Lovejoy, J. Overpartition theorems of the Rogers-Ramanujan type, J. London Math. Soc., Tome 69 (2004), pp. 562-574 | Article | MR 2050033 | Zbl 02103071

[20] Lovejoy, J. Overpartitions and real quadratic fields, J. Number Theory, Tome 106 (2004), pp. 178-186 | Article | MR 2049600 | Zbl 1050.11085

[21] Pak, I. Partition bijections: A survey (To appear) | Zbl 1103.05009

[22] Slater, L. J. A new proof of Rogers’s transformations of infinite series, Proc. London Math. Soc., Tome 53 (1951), pp. 460-475 | Article | MR 43235 | Zbl 0044.06102

[23] Yee, A. J. Combinatorial proofs of Ramanujan’s 1 ψ 1 summation and the q-Gauss summation, J. Combin. Theory Ser.A, Tome 105 (2004), pp. 63-77 | Article | MR 2030140 | Zbl 1048.11078